# SDR JDWA118SF1

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N118SF
- Make and model: Beech 99
- Aircraft serial: U32
- Aircraft time: 14,402 hours, 15,833 cycles
- Engine: Pwa PT6A20A
- Engine time: 12,599 hours, 15,740 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LEFT PROPELLER RPM DROPPED FROM 2200 TO 1900 RPM.  PILOT TOOK NOTE AND CALLED IN FOR RETURN. MAINTENANCE HAS NOT DETERMINED THE CAUSE AT THIS POINT, TROUBLE SHOOTING IS CURRENTLY IN PROGRESS, SUSPECTING EITHER PROP GOV OR OVERSPEED GOV.
